Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Into isomorphisms of spaces of continuous functions


Author: Krzysztof Jarosz
Journal: Proc. Amer. Math. Soc. 90 (1984), 373-377
MSC: Primary 46E25; Secondary 54C35
MathSciNet review: 728351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ X$ and $ Y$ are locally compact Hausdorff spaces and $ T$ is a linear map from an extremely regular subspace of $ {C_0}\left( X \right)$ into $ {C_0}\left( Y \right)$ such that $ \vert\vert T \vert\vert\vert\vert {{T^{ - 1}}} \vert\vert < 2$, then $ X$ is a continuous image of a subset of $ Y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E25, 54C35

Retrieve articles in all journals with MSC: 46E25, 54C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0728351-2
Article copyright: © Copyright 1984 American Mathematical Society